Skip to Content

Can Potassium Chloride cause cramping of my legs?

Question is Closed
Report Favorite

Answers (1)

19 Dec 2009

Leg discomfort, numbness or tingling of feet, unusual muscle weakness are serious side effects of potassium chloride (cramps may be part of it). Please see your doctor and have an assessment done.

http://www.drugs.com/sfx/potassium-chloride-side-effects.html

http://www.drugs.com/potassium_chloride.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why don't the Potassium Chloride extended-release tablets dissolve in my stomach?

I noticed them, undissolved, but without the yellow coating in my stool.

1 answer 4 May 2011

Potassium Chloride/Sodium Chloride - What actions does the manufacturer recommend the nurse take?

... when administering potassium chloride IV and the client complains of severe burning pain in the extremity in which it is infusing?

5 answers 24 Jan 2012

I started taking Cerefolin NAC one week ago. I have started having leg pains all the time. They jus?

They ache painfully all the time. This Cerefolin NAC is the only new med I take. My legs never hurt before l started this. It is my entire leg. I ...

1 answer 14 Aug 2014

Can potassium chloride be given orally eg in milk feed for malnutrion?

working in a hospital in Chad Africa, at present we are unable to get potassium tablets can we add potassium chloride to the milk feeds we make for ...

1 answer 31 Aug 2014